# SDR HNAA2024102801033

- Difficulty date: October 2, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 45,991 hours, 41,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2365 2 INTERNAL INTERCOSTALS CORRODED ON TIOLET WASTE CUP.  RAR INTERCOSTALS IAW SRM51-40-02
